Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Black heads all over body, look like insect bites. Causes for black heads?

Hi, my names and for the past couple years ive been getting these strange blackheads randomly placed all over my body. Always in groups of 2. looking very similar to the entry holes of a insect bite. Ive never been too concerned about them but ive always been curious as to why they keep appearing like this. Thank you for you time and any answers you could give me would be greatly appreciated!
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You seem to be having polyporous comedones. These could be associated with a severe variant of acne known as acne conglobata or another disorder hidradenitis suppuritiva. In both of these disorders multiple nodules, cysts or abscesses form. The treatment for these is oral isotretinoin therapy. I would advise you to visit a dermatologist, to get your skin analysed so that a proper treatment can be prescribed. Take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor